advertisement
Question
Posted by: H | 2011/02/23

Can i take Valoid with Ketek

Hi Doc
I''ve been given Ketek 2 tablets 1x per day for 7 days for bad sore ears. Pharmacist says it could make me nauseous. Can I take Valoid if this happens? Many thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo H
Yes you can take Valoid
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2011/02/23

Hallo H
Yes you can take Valoid
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement